Cart (Loading....) | Create Account
Close category search window
 

A representation result for nonlinear filter maps in a white noise framework

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Mazumdar, R.R. ; Dept. of Math., Essex Univ., Colchester, UK ; Bagchi, A.

The authors consider the nonlinear filtering model with additive white noise to be the identity map on L 2[0,T] with standard Gauss measure thereon. Using a representation result for maps which are continuous in a locally convex topology generated by seminorms of Hilbert-Schmidt operators on the Hilbert space, the authors show that the filter map can be written as the composition of a continuous nonlinear map (which does not depend on the observation) with a linear Hilbert-Schmidt operator acting on the observation. In particular, this result gives a direct proof of existence of approximation of nonlinear filters in terms of Volterra polynomials.

Published in:

Automatic Control, IEEE Transactions on  (Volume:44 ,  Issue: 1 )

Date of Publication:

Jan. 1999

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.